# SDR TWAA0015505

- Difficulty date: September 22, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK AT WS 111.5 RIB BOTH I/B AND O/B FORMER FOOT BETWEEN REAR SPAR AND STA 11, WERE CRACKED THRU LOWER CENTER VERTICAL FASTENERS, CONFIRMED BY NDT.  INSTALLED CLIP ON EACH PER DRAWING 9911606 AND SPM 6-70-1 PARA 4, PAGE 2 AND 3.  INSTALLED FASTENERS PER 51-30-00.
